Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 44, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Apr 20, 2025, 6:11 PM CDT for Pike County, Illinois; Pike County, Ralls County, Missouri. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2025, 6:11 PM CDT (23:11 UTC)
- Expired
- Apr 20, 2025, 7:00 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Pike County, IL, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 6:15 PM CDT | TSTM WND DMG | 3 Wnw Curryville, MO | Damage to sheds. Damage to a support column and the wall of a home. |
| Apr 20, 6:19 PM CDT | TORNADO | 2 Ne Spencerburg, MO | A brief EF0 tornado was confirmed by damage survey crews. The most significant damage occurred to a barn, which was largely destroyed. The tornado had an approximate path length of 600 yards and lasted roughly one minute. |
| Apr 20, 6:50 PM CDT | TSTM WND DMG | 2 Nnw Hull, IL | Power poles down along IL-57 in near Hull, IL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:41 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 20, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
300
WFUS53 KLSX 202311
TORLSX
ILC149-MOC163-173-210000-
/O.NEW.KLSX.TO.W.0044.250420T2311Z-250421T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
611 PM CDT Sun Apr 20 2025
The National Weather Service in St Louis has issued a
* Tornado Warning for...
Northwestern Pike County in west central Illinois...
Northwestern Pike County in northeastern Missouri...
Central Ralls County in northeastern Missouri...
* Until 700 PM CDT.
* At 611 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Vandalia, moving northeast at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* This tornado will be near...
Spencerburg, Curryville and Vandalia around 615 PM CDT.
Frankford around 620 PM CDT.
Other locations impacted by the tornado include Ashburn, Saverton,
Ilasco, New Canton, Kinderhook, Hull, El Dara and Baylis.
This includes Interstate 72 between exits 10 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3932 9144 3932 9161 3936 9166 3969 9140
3968 9131 3971 9135 3973 9137 3976 9137
3976 9092 3974 9080 3951 9108 3922 9142
TIME...MOT...LOC 2311Z 221DEG 58KT 3936 9148
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
194 follow-up statements
743
WWUS53 KLSX 202321
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
621 PM CDT Sun Apr 20 2025
ILC149-MOC163-173-210000-
/O.CON.KLSX.TO.W.0044.000000T0000Z-250421T0000Z/
Pike IL-Pike MO-Ralls MO-
621 PM CDT Sun Apr 20 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 7 PM CDT FOR NORTHWESTERN
PIKE COUNTY IN WEST CENTRAL ILLINOIS AND NORTHWESTERN PIKE AND
NORTHEASTERN RALLS COUNTIES IN NORTHEASTERN MISSOURI...
At 621 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Frankford, or 11 miles northwest of Bowling Green,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
This tornado will be near...
Spencerburg and Curryville around 615 PM CDT.
Frankford around 625 PM CDT.
Other locations impacted by the tornado include Ashburn, Saverton,
New Canton, Kinderhook, Hull, El Dara and Baylis.
This includes Interstate 72 between exits 10 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3948 9157 3969 9140 3969 9136 3968 9131
3969 9132 3969 9131 3971 9135 3973 9137
3976 9137 3976 9092 3974 9080 3951 9108
3930 9133 3943 9146
TIME...MOT...LOC 2311Z 220DEG 50KT 3935 9144
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
19847
WWUS53 KLSX 202332
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
632 PM CDT Sun Apr 20 2025
ILC149-MOC163-173-210000-
/O.CON.KLSX.TO.W.0044.000000T0000Z-250421T0000Z/
Pike IL-Pike MO-Ralls MO-
632 PM CDT Sun Apr 20 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 7 PM CDT FOR NORTHWESTERN
PIKE COUNTY IN WEST CENTRAL ILLINOIS AND NORTHWESTERN PIKE AND
NORTHEASTERN RALLS COUNTIES IN NORTHEASTERN MISSOURI...
At 632 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Frankford, or 8 miles northwest of
Louisiana, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Other locations impacted by the tornado include Ashburn, New Canton,
El Dara, Kinderhook, Baylis and New Salem.
This includes Interstate 72 between exits 10 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3952 9134 3956 9151 3969 9140 3968 9131
3969 9131 3973 9137 3976 9137 3976 9092
3974 9080 3936 9126
TIME...MOT...LOC 2321Z 216DEG 50KT 3937 9132
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
19822
WWUS53 KLSX 202339
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
639 PM CDT Sun Apr 20 2025
MOC163-173-202349-
/O.CAN.KLSX.TO.W.0044.000000T0000Z-250421T0000Z/
Pike MO-Ralls MO-
639 PM CDT Sun Apr 20 2025
...TORNADO WARNING IS CANCELLED FOR NORTHWESTERN PIKE AND
NORTHEASTERN RALLS COUNTIES IN NORTHEASTERN MISSOURI...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and
a Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 700 PM CDT for a portion of
northeast Missouri.
&&
LAT...LON 3973 9137 3976 9137 3976 9092 3974 9080
3951 9108 3954 9110 3955 9115 3957 9117
3960 9118 3962 9123 3967 9128
TIME...MOT...LOC 2332Z 216DEG 50KT 3949 9120
$$
ILC149-210000-
/O.CON.KLSX.TO.W.0044.000000T0000Z-250421T0000Z/
Pike IL-
639 PM CDT Sun Apr 20 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 7 PM CDT FOR NORTHWESTERN
PIKE COUNTY IN WEST CENTRAL ILLINOIS...
At 639 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Barry, or 11 miles north of
Louisiana, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Other locations impacted by the tornado include New Canton, El Dara,
Kinderhook, Baylis and New Salem.
This includes Interstate 72 between exits 10 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3973 9137 3976 9137 3976 9092 3974 9080
3951 9108 3954 9110 3955 9115 3957 9117
3960 9118 3962 9123 3967 9128
TIME...MOT...LOC 2332Z 215DEG 54KT 3952 9119
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
19606
WWUS53 KLSX 202358
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
658 PM CDT Sun Apr 20 2025
ILC149-210008-
/O.EXP.KLSX.TO.W.0044.000000T0000Z-250421T0000Z/
Pike IL-
658 PM CDT Sun Apr 20 2025
...TORNADO WARNING WILL EXPIRE AT 7 PM CDT FOR NORTHWESTERN PIKE
COUNTY IN WEST CENTRAL ILLINOIS...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. Another Tornado
Warning still remains in effect for northeastern Pike County.
&&
LAT...LON 3973 9137 3976 9137 3976 9092 3974 9080
3951 9108 3954 9110 3955 9115 3957 9117
3960 9118 3962 9123 3967 9128
TIME...MOT...LOC 2339Z 215DEG 54KT 3960 9111
$$
19What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 20, 3:04 PM CDT, 3 hours 7 minutes earlier. Its key messages:
- The threat for severe thunderstorms will continue as storms move eastward. All hazards remain possible through this evening.
- Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again beginning midweek.
Area forecast discussion, Apr 20, 3:04 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
304 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
- The threat for severe thunderstorms will continue as storms move
eastward. All hazards remain possible through this evening.
- Near to above normal temperatures stretch through the upcoming
week with dry conditions Monday and Tuesday. The pattern becomes
active once again beginning midweek.
&&
.SHORT TERM... (Through Tonight)
Issued at 238 PM CDT Sun Apr 20 2025
Complicated surface pattern exists currently as of 1900 UTC, with
what looks like to be the effective warm front now near
KMYJ>>KUIN. This boundary should continue to lift northward over
the next 2-3 hours, effectively putting basically the entire CWA
in the warm sector. Far northwestern counties may be the
exception, where in/around Knox county may not high enough time to
warm/destabilize given the progress of the front and the copious
clouds on visible satellite imagery in place and upstream. Low-
topped/mini supercells that rode the warm front have
weakened/dissipated over the past hour. The main concern is then
turning to points upstream. Ongoing thunderstorms in southeast
Kansas and southwest Missouri are expected to grow upscale, with
both some embedded supercells and bowing segments expected through
the afternoon hours.
Tornadoes are the main concern through early this evening,
followed by damaging winds of 70+ mph given the mostly linear
storm mode and lack of deeper instability. Cannot rule out some
marginally severe hail, but earlier supercells that moved through
parts of central Missouri only managed very small hail. Storms in
southwest Missouri are expected to reach parts of central Missouri
by about 2200 UTC, spreading east/northeast with time. By around
0100 UTC, they should reach the Mississippi River. There is still
the expectation for a weakening trend near or not too long after
storms cross the river due to weakening diurnal instability and
abating low-level convergence along the boundary. Around midnight,
the dryline should be moving out of the CWA, ending any lingering
threat for strong to severe convection.
Gosselin
&&
.LONG TERM... (Monday through Next Sunday)
Issued at 238 PM CDT Sun Apr 20 2025
(Monday - Monday Night)
A cool, dry day is in store for Monday as a weak ridge of surface
high pressure moves across the mid-Mississippi Valley. Highs in
the mid 60s to low 70s are forecast from north to south. After a
cloudy start to the day, the stratus should decrease from west to
east due to advection leaving at least some sunshine for the
afternoon areawide.
A seasonably cool night is on tap Monday night due to a mostly
clear sky and light winds. Lows in the 40s are forecast, with the
coolest locations in favored valley terrain in east central and
southeast Missouri.
(Tuesday - Next Sunday)
A warmup will begin on Tuesday as winds turn out of the south
behind the departing surface ridge. Highs in the mid 70s to near
80 degrees are forecast along with dry conditions once again.
A more active pattern remains likely for mid/late work week. Lots
of uncertainty remains however on specifics as timing individual
disturbances within the zonal flow aloft is extremely difficult
this far out. It still looks like the best chance (60-70+%) is
centered on Friday as a cold front comes down. Before then, there
is a lot of spread with where/when any rain would be favored with
the ECMWF/EPS on the drier side of guidance through
Thursday/Thursday night while the GFS/GEFS would suggest a wetter
period of time.
For next weekend, dry weather is favored at this time along with
temperatures closer to normal behind Friday's cold front.
Gosselin
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1214 PM CDT Sun Apr 20 2025
Low ceilings will gradually lift and scatter from south to north
as a warm front moves through. Winds will also slowly veer from
the east/southeast to the south ahead of a cold front. This front
will bring the best chances of showers and thunderstorms to the
area as it moves from west to east. The storms are most likely to
impact central Missouri sites late this afternoon, followed by
KUIN and metro St. Louis early this evening. Added IFR
visibilities and strong winds (40 knots) for these storms at
KCOU/KJEF/KUIN. Storms may tend to weaken by the time they reach
metro St. Louis so wind with a bit more conservative wind speeds
and visbys for now. Behind the front, look for a wind shift to the
southwest and then west followed by a return to low MVFR ceilings
in stratus.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 20, 3:10 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service St Louis MO 310 PM CDT Sun Apr 20 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-212015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 310 PM CDT Sun Apr 20 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Showers and thunderstorms are expected through late this evening. The strongest thunderstorms will be capable of large hail, damaging winds, and tornadoes. Locally heavy rain is possible in and around thunderstorms, posing an isolated threat for flash flooding. A flash flood watch remains in effect through 1 AM tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers and thunderstorms are possible Tuesday night through Friday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail to the National Weather Service. Gosselin
In the hours before
Local storm report, Apr 20, 5:23 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
523 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Tstm Wnd Gst 2 W Columbia 38.95N 92.36W
04/20/2025 E65 MPH Boone MO Public
Estimated winds.
&&
MRBLocal storm report, Apr 20, 5:26 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
526 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM Tstm Wnd Gst 3 NE Ashland 38.81N 92.22W
04/20/2025 M58 MPH Boone MO ASOS
&&
MRBLocal storm report, Apr 20, 5:31 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
531 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM Tstm Wnd Gst 2 NE Jefferson City 38.59N 92.16W
04/20/2025 M66 MPH Callaway MO ASOS
&&
MRBLocal storm report, Apr 20, 5:34 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
534 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM Tstm Wnd Gst 7 ESE Columbia 38.90N 92.22W
04/20/2025 M66 MPH Boone MO Public
At Columbia-Bradford MO Ag site.
&&
MRBLocal storm report, Apr 20, 5:37 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
537 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM Tstm Wnd Gst 7 ESE Columbia 38.90N 92.22W
04/20/2025 M66 MPH Boone MO Public
Corrects previous tstm wnd gst report from 7
ESE Columbia. At Columbia-Bradford MO Ag
site.
&&
MRBLocal storm report, Apr 20, 6:10 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
610 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM Tstm Wnd Dmg 3 NW Mineola 38.92N 91.61W
04/20/2025 Montgomery MO 911 Call Center
Down tree on State Highway N near Graham
Cave State Park.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 6:15 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 60 min |
| Apr 20, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Brown, Calhoun, Pike | 63 min |
| Apr 20, 6:49 PM CDT | Tornado Warning | LSX | Adams | 41 min |
| Apr 20, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Madison | 64 min |
| Apr 20, 6:56 PM CDT | Tornado Warning | LSX | Brown, Pike | 28 min |
| Apr 20, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 62 min |
| Apr 19, 8:23 PM CDT | River Flood Warning | LSX | Reynolds | 60 hr |
| Apr 19, 8:28 PM CDT | River Flood Warning | LSX | Crawford, Washington | 61 hr |
| Apr 19, 8:28 PM CDT | River Flood Warning | LSX | Crawford | 20 hr |
| Apr 20, 6:13 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 31 min |
| Apr 20, 6:53 AM CDT | River Flood Warning | LSX | Jefferson | 61 hr |
| Apr 20, 7:57 AM CDT | River Flood Warning | LSX | Osage | 57 hr |
| Apr 20, 7:57 AM CDT | River Flood Warning | LSX | Cole | 49 hr |
| Apr 20, 8:28 AM CDT | River Flood Warning | LSX | Boone | 23 hr |
| Apr 20, 10:37 AM CDT | River Flood Warning | LSX | Franklin | 47 hr |
| Apr 20, 12:38 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 43 min |
| Apr 20, 1:31 PM CDT | Tornado Warning | LSX | Callaway | 44 min |
| Apr 20, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 57 min |
| Apr 20, 4:32 PM CDT | Tornado Warning | LSX | Moniteau | 37 min |
| Apr 20, 4:51 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 54 min |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 66 min |
| Apr 20, 5:01 PM CDT | Tornado Warning | LSX | Boone, Moniteau | 35 min |
| Apr 20, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Cole | 17 min |
| Apr 20, 5:25 PM CDT | Tornado Warning | LSX | Audrain, Boone, Callaway | 39 min |
| Apr 20, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Montgomery, Ralls | 45 min |
| Apr 20, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Shelby | 41 min |
| Apr 20, 5:44 PM CDT | Tornado Warning | LSX | Callaway, Montgomery | 46 min |
| Apr 20, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 44 min |
| Apr 20, 6:03 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 42 min |
| Apr 20, 6:07 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Iron, Reynolds, Washington | 53 min |
| Apr 20, 6:07 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 38 min |
| Apr 20, 6:20 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Montgomery, Saint Charles, Saint Louis, Warren | 40 min |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 20 min |
Nearby
Tornado Warnings in Missouri, 2025Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.